Pharmacy Action Ibuprofen 48 Tablets (Same as NUROFEN)

Pharmacy Action Ibuprofen 48 Tablets (Same as NUROFEN)
  • Pharmacy Action Ibuprofen 48 Tablets (Same as NUROFEN)
Single Order

$9.45

Relief from pain and inflammation. Fast and effective temporary relief of headache, backache, minor arthritic pain, dental pain, period pain and temporary relief of muscle pain where inflammation is present.

AUST R 196020

Ingredients

Each tablet contains: Ibuprofen 200mg

Reviews

For every order shipped, we make a donation to a charity. You pay nothing extra.